Repository | Journal | Volume | Articles

(2010) Tradition and Discovery: The Polanyi Society Periodical 36 (3).
Double exile
migrations of Jewish-Hungarian professionals through Germany to the united states, 1919-1945
Paul Knepper
pp. 67-69
Publication details
DOI: 10.5840/traddisc2009/201036347
Full citation:
Knepper, P. (2010). Double exile: migrations of Jewish-Hungarian professionals through Germany to the united states, 1919-1945. Tradition and Discovery: The Polanyi Society Periodical 36 (3), pp. 67-69.
This document is unfortunately not available for download at the moment.